# SDR SWAA2022022444465

- Difficulty date: December 10, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120AF HAS CORROSION ON PERIMETER OF PANEL; (FWD; LH; AND RH EDGE) / RECEIVED NEW PANEL 120AF FOR FWD CARGO PIT ORG PANEL WAS CORRODED OUT OF LIMITS MATERIAL IS FOT PANEL 120AF IS 453A1610-14 REV T BOEING DWG AND IPC 25-52-10-17 ATAG ZJ0179
